# SDR USAA060823

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD FRAME AT ATTACH TO CREASE BEAM INNER CHORD ANGLE CRACKED.  INSTALLED DOUBLER ON FRAME IAW SRM 51-70-11, DEFECT SIZE: 2.5 INCHES.
